Thumbnail
Access Restriction
Subscribed

Author Parker, Edward W.
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1912-06-01
Journal Publications of the American Statistical Association
Volume Number 13
Owner JSTOR
Size (in Bytes) 1.26 MB
Page Count 18
Starting Page 139
Ending Page 156


Source: Internet Archive :: JSTOR